# SDR AALA201711099004

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 14,374 hours, 5,479 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Air Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  DIRTY SOCK ODOR AFT CABIN AND DURING DESCENT.  ACCOMPLISHED TROUBLESHOOTING OF THE CABIN AIR QUALITY,  PERFORMED PACK BURNOUT,  A SMALL AMOUNT OF OIL AROUND APU INLET AND CLEANED ACCORDINGLY. NO 30 DAY HISTORY.
